UNIGE document Scientific Article
previous document  unige:56135  next document
add to browser collection

On Newtonian singularities in higher derivative gravity models

Modesto, Leonardo
Paula Netto, Tibério
Published in Journal of High Energy Physics. 2015, vol. 1504, p. 098-115
Collection Open Access - SCOAP3
Abstract We consider the problem of Newtonian singularity in the wide class of higher derivative gravity models, including the ones which are renormalizable and super-renormalizable at the quantum level. The simplest version of the singularity-free theory has four derivatives and is pretty well-known. We argue that in all cases of local higher-derivative theories, when the poles of the propagator are real and simple, the singularities disappear due to the cancelation of contributions from scalar and tensor massive modes.
Keywords Models of Quantum GravityClassical Theories of Gravity
arXiv: 1412.0740
Full text
(ISO format)
MODESTO, Leonardo, PAULA NETTO, Tibério, SHAPIRO, Ilya. On Newtonian singularities in higher derivative gravity models. In: Journal of High Energy Physics, 2015, vol. 1504, p. 098-115. https://archive-ouverte.unige.ch/unige:56135

199 hits



Deposited on : 2015-05-12

Export document
Format :
Citation style :